# SDR MASA200601299

- Difficulty date: May 9, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 5,527 hours, 3,971 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Bonding Strap
- Part number: MS250832BB5
- Condition: Broken
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6092 PHX.  I/B FLIGHT SPOILERS AND SPOILERONS CAUTION.  MX PERFORMED THE SPOST TEST AND REPLACED BONDING STRAPS THAT WERE FOUND BROKEN.
